# SDR R61A2023111600645

- Difficulty date: October 31, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 37,107 hours, 30,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF WASTE BOX, FOUND WASTE BOX DOUBLER TO BE HEAVILY CORRODED. REMOVED AND REPLACED INTERNAL WASTE BOX DOUBLER BETWEEN FRAMES 88-99 REFER SRM 51-40-08. REINSTALLED SHEAR CLIPS AND APPLIED SURFACE PROTECTION TO REWORKED AREA REFER SRM 51-23-05, 51-23-06, CPM 51-25-00. SEE TASK AND WIPS FOR WORK PERFORMED
